ETHICON INC. PRLNE BLU 30IN 2-0 S/A KS; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Back to Search Results |
| Catalog Number |
8623H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 7/25/2024 h6 component code: c22 - photo analysis this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.H3 investigational summary: the product was returned to ethicon for evaluation.One open sample that pertain to product code 8623h was received for analysis.In addition, a photo was provided, and with the same condition as the received sample.After investigation of the sample, short insertion was observed in the strand.The visual inspection concluded that the combination of the needle/suture was detached from the needle since the insertion end of the suture did not meet the requirement.Based on the information currently available, the short insertion issue was identified as pull out during the investigation of the sample received.This product issue will be addressed through the ethicon quality system.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.
Event or Problem Description
It was reported from the analysis that short insertion was observed.It was reported that a patient underwent an unknown procedure on (b)(6) 2024 and suture was used.During an unknown surgery, and continuous suturing, when opened the package, the needle and suture already came off, so it was not used.It was not a control release needle.There were no adverse consequences to the patient.Additional information was requested.